# SDR 2008FA0000631

- Difficulty date: September 11, 2008
- Submitted: September 18, 2008
- Operation: General aviation
- Aircraft: N6681L
- Make and model: Beech 58
- Aircraft serial: TH1088
- System (JASC): 6122 · Propeller Governor
- Part: Rod
- Part number: 210044
- Condition: Broken
- Location: Governor
- Component: Governor, Woodward
- Component part number: 210662
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIFT ROD WAS DISCOVERED BROKEN AT DISASSEMBLY. (K)
